Alert archive / Tennessee / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 376, NWS Nashville, TN
NWS Nashville, TN issued this severe thunderstorm warning at Dec 17, 2012, 2:53 PM CST for Clay County, Macon County, Tennessee. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Dec 17, 2012, 2:53 PM CST (20:53 UTC)
- Expired
- Dec 17, 2012, 3:30 PM CST
- In force
- 37 min
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
Counties Clay County, TN, Macon County, TN
The radar
The Nashville radar (KOHX), 83 km from the middle of the area, began a volume at 20:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Dec 17, 11:26 AM CST | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 8.9 hours before the alert went out and 92 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 100 J/kg
- Mixed-layer CIN
- -5 J/kg
- Mixed-layer LCL
- 447 m above ground
- 0-6 km bulk shear
- 78 kt
- 0-1 km storm-relative helicity
- 91 m²/s²
- 0-3 km storm-relative helicity
- 185 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
622
WUUS54 KOHX 172053
SVROHX
TNC027-111-172130-
/O.NEW.KOHX.SV.W.0376.121217T2053Z-121217T2130Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
253 PM CST MON DEC 17 2012
THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN CLAY COUNTY IN MIDDLE TENNESSEE...
EASTERN MACON COUNTY IN MIDDLE TENNESSEE...
* UNTIL 330 PM CST
* AT 253 PM CST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THE STORM WAS NEAR RED BOILING SPRINGS...MOVING EAST AT
40 MPH.
* LOCATIONS IMPACTED INCLUDE...
CELINA...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2. DO NOT
STAY OUTDOORS IF YOU ARE IN THE PATH OF SEVERE THUNDERSTORMS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM MONDAY
EVENING FOR CENTRAL TENNESSEE.
&&
LAT...LON 3662 8546 3650 8543 3651 8570 3652 8570
3652 8573 3651 8574 3651 8576 3652 8577
3649 8582 3646 8591 3663 8593
TIME...MOT...LOC 2053Z 263DEG 33KT 3653 8580
$$
FORECASTER: 311 follow-up statement
245
WWUS54 KOHX 172116
SVSOHX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
316 PM CST MON DEC 17 2012
TNC111-172125-
/O.CAN.KOHX.SV.W.0376.000000T0000Z-121217T2130Z/
MACON TN-
316 PM CST MON DEC 17 2012
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN MACON COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 3650 8543 3651 8570 3652 8570 3652 8573
3651 8574 3651 8576 3652 8577 3651 8581
3662 8579 3662 8546
TIME...MOT...LOC 2115Z 249DEG 23KT 3658 8568
$$
TNC027-172130-
/O.CON.KOHX.SV.W.0376.000000T0000Z-121217T2130Z/
CLAY TN-
316 PM CST MON DEC 17 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN CLAY
COUNTY UNTIL 330 PM CST...
AT 315 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 9 MILES
SOUTH OF TOMPKINSVILLE...OR 11 MILES WEST OF CELINA...MOVING EAST AT
25 MPH.
LOCATIONS IMPACTED INCLUDE...
CELINA.
LAT...LON 3650 8543 3651 8570 3652 8570 3652 8573
3651 8574 3651 8576 3652 8577 3651 8581
3662 8579 3662 8546
TIME...MOT...LOC 2115Z 249DEG 23KT 3658 8568
$$
31What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Dec 17, 11:47 AM CST, 3 hours 6 minutes earlier.
Area forecast discussion, Dec 17, 11:47 AM CST, 3 hours 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 1147 AM CST MON DEC 17 2012 .UPDATE...UPDATED ZONE PACKAGE FOR SVR WATCH. ADDED MENTION OF A FEW STORMS POSSIBLY SEVERE. THE UPPER TROUGH MOVING INTO THE AREA HAS -26C AIR AT THE 500MB LEVEL...THUS IT SEEMS HAIL WILL BE THE PRIMARY THREAT...VERY LITTLE TWISTING OF WINDS IN THE MORNING SOUNDING. && .PREV DISCUSSION... /ISSUED 1027 AM CST MON DEC 17 2012/ AVIATION 18Z DISCUSSION... FRONTAL BOUNDARY WILL SWEEP EAST TODAY BUT WILL NOT EXIT THE MID STATE UNTIL THIS EVENING. THUS...SCATTERED SHOWER ACTIVITY WILL BE POSSIBLE. ADDITIONALLY...AS AFTERNOON INSTABILITIES INCREASE...A FEW TSTMS WILL BE POSSIBLE...PRIMARILY ACROSS EASTERN PORTIONS OF THE MID STATE. THOUGH WE WILL SEE DECREASING CLOUDS OVERNIGHT...SOME LOW LEVEL STRATUS AND FOG WILL LIKELY RETURN LATE TONIGHT. IMPROVING CONDITIONS WILL COMMENCE BETWEEN 12Z AND 15Z. PREV DISCUSSION... /ISSUED 542 AM CST MON DEC 17 2012/ UPDATE... AVIATION... LIGHT TO MODERATE RAIN WILL AFFECT THE BNA AND CSV TERMINALS OVER THE NEXT FEW HOURS. VSBYS WILL STAY VFR BUT CIGS WILL REMAIN IN THE MVFR CATEGORY. BEHIND THE MORNING RAIN AND AHEAD OF AN APPROACHING COLD FRONT...THE TAF SITES COULD EXPERIENCE BR/MVFR VSBYS BEFORE CIGS IMPROVE FROM MIXING/GUSTY SOUTHWEST WINDS. ONCE THE COLD FRONT APPROACHES...SCATTERED SHRA/TSRA WILL BE POSSIBLE MAINLY BETWEEN 20-24Z AT CKV AND BNA...AND BETWEEN 22-02Z AT CSV. JUST HAVE VCSH AT THE TERMINALS FOR NOW...BUT IF ANY SHRA/TSRA AFFECTS A TAF SITE...HAIL AND GUSTY WINDS COULD BE A THREAT. WILL HANDLE THIS WITH LATER UPDATES. WINDS WILL SHIFT AROUND TO THE NORTHWEST BEHIND THE COLD FRONT AND REMAIN GUSTY AS RAIN QUICKLY ENDS FROM WEST TO EAST WITH THE FROPA. PREV DISCUSSION... /ISSUED 332 AM CST MON DEC 17 2012/ DISCUSSION...IT WAS ANOTHER UNUSUALLY MILD EARLY MORNING ACROSS MID TN WITH TEMPERATURES IN THE 50S. OVERCAST CONDITIONS PERSISTED WITH AN INCREASE IN THE COVERAGE OF SCATTERED SHOWERS OVER THE PAST FEW HOURS. STRONG AND MOIST SOUTHWEST FLOW ALOFT PERSISTED ACROSS THE REGION WITH SEVERAL EMBEDDED DISTURBANCES. A SLOW MOVING COLD FRONT WAS LOCATED ALONG THE OHIO RIVER...WITH A TROUGH MOVING EAST INTO THE MID MS VALLEY. TODAY...THE MID MS VALLEY TROUGH AND FRONT WILL MOVE ACROSS THE REGION. THESE SYSTEMS WILL INTERACT WITH THE STRONG MID LEVEL WINDS AND AVAILABLE MOISTURE TO PRODUCE SHOWERS AND SCATTERED THUNDERSTORMS. THE GREATEST COVERAGE WILL BE THIS MORNING WHEN THE DEEPEST MOISTURE IS PRESENT. COVERAGE WILL DECREASE SOME INTO THE AFTERNOON...BUT STEEPER LAPSE RATES WILL ENHANCE THE INTENSITY WITH A POTENTIAL FOR SOME FAST MOVING...LOW TOP STRONG TO BRIEFLY SEVERE THUNDERSTORMS. STRONG WIND GUSTS WILL BE A CONCERN ALONG WITH THE POTENTIAL FOR LARGE HAIL AS WBZ LEVELS DROP TO 6KFT. THE MAIN TIME FOR ANY STRONG OR SEVERE STORMS WILL BE MIDDAY THROUGH MID AFTERNOON...AND GENERALLY ALONG AND RIGHT OF INTERSTATE 24. THE ACTIVITY WILL SHUT DOWN WEST TO EAST AS THE FRONT BRINGS A PUNCH OF DRIER LOW LEVEL AIR LATE THIS AFTERNOON. SCATTERED SHOWERS AND STORMS WILL CONTINUE INTO THE EARLY EVENING...MAINLY EAST HALF...AS THE UPPER LOW CONTINUES TO CROSS THE AREA. CLEARING IS EXPECTED OVER THE WEST TONIGHT..BUT CLOUDS AND A FEW SHOWERS MAY LINGER LATE INTO THE NIGHT EAST. TEMPS WILL BE MUCH COOLER THAN WE HAVE BECOME ACCUSTOMED TO THIS WEEKEND. TUESDAY AND WEDNESDAY...MAINLY CLEAR WX IS EXPECTED WITH RIDGING ACROSS THE AREA. TEMPS WILL BE A LITTLE COOLER TUESDAY...BUT STILL ABOVE CLIMO. SOUTH FLOW WILL RETURN WEDNESDAY WITH TEMPS CLIMBING INTO THE 60S AGAIN. MODELS REMAIN IN PRETTY GOOD AGREEMENT WITH THE NEXT SYSTEM FOR WEDNESDAY NIGHT INTO THURSDAY. A RAPIDLY STRENGTHENING LOW PRESSURE SYSTEM WILL MOVE FROM THE CENTRAL PLAINS...ACROSS THE MID MS AND OH VALLEYS...DRAGGING A COLD FRONT INTO MID TN THURSDAY MORNING. AHEAD OF THE SYSTEM...A POWERFUL LOW LEVEL JET (MODELS SHOW 75KT AT 850 MB) WILL DEVELOP...RAPIDLY TRANSPORTING DEEP MOISTURE INTO THE REGION. SHOWERS AND THUNDERSTORMS WILL SPREAD ACROSS THE MID STATE LATE WEDNESDAY NIGHT. LOW LEVEL INSTABILITY APPEARS LACKING...BUT STRONG FORCING WILL BRING SOME POTENTIAL FOR STRONG STORMS WITH GUSTY WINDS. THURSDAY WILL BRING POST FRONTAL SHOWERS AND STRONG COLD ADVECTION. A FEW FLURRIES OR SNOW SHOWERS MAY OCCUR ALONG THE BACK EDGE OF THE MOISTURE LATE THURSDAY INTO EARLY MORNING FRIDAY. FRIDAY WILL BE DRY AND CHILLY. THE DRY WX IS EXPECTED TO CONTINUE INTO THE WEEKEND WITH MODERATING TEMPERATURES. 13 && .OHX WATCHES/WARNINGS/ADVISORIES... NONE. && 18
Hazardous weather outlook, Dec 17, 5:20 AM CST, 9 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 520 AM CST MON DEC 17 2012 TNZ005>011-022>034-056>066-075-077>080-093>095-181130- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON- HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS- WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE- CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE- GILES- 520 AM CST MON DEC 17 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT... A COLD FRONT WILL BRING SHOWERS AND THUNDERSTORMS TO MIDDLE TENNESSEE THIS AFTERNOON. A FEW OF THE THUNDERSTORMS COULD BECOME STRONG TO SEVERE...WITH LARGE HAIL AND STRONG GUSTY WINDS BEING THE MAIN THREATS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... ANOTHER ROUND OF THUNDERSTORMS CAN BE EXPECTED WEDNESDAY NIGHT INTO THURSDAY IN ADVANCE OF AN APPROACHING STRONG COLD FRONT. SOME OF THESE THUNDERSTORMS COULD BECOME STRONG TO SEVERE...WITH DAMAGING WINDS BEING THE MAIN THREAT. .SPOTTER CALL TO ACTION STATEMENT... REPORTS FROM TRAINED WEATHER SPOTTERS MAY BE NEEDED. SPOTTER THUNDERSTORM REPORTING CRITERIA... TORNADO FUNNEL CLOUD FLOODING HAIL >= 1/2 INCH WINDS > 50 MPH (MEASURED) STRUCTURAL DAMAGE TREES OR POWER LINES DOWN AL
In the hours before
Special weather statement, Dec 17, 1:06 PM CST, 1 hour 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
106 PM CST MON DEC 17 2012
TNZ022-024-171930-
BENTON-HUMPHREYS-
106 PM CST MON DEC 17 2012
...SIGNIFICANT WEATHER ADVISORY FOR BENTON AND HUMPHREYS COUNTIES...
AT 106 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 9 MILES SOUTH OF CAMDEN...MOVING NORTHEAST AT
30 MPH.
NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM.
LAT...LON 3618 8781 3600 8765 3587 8797 3584 8822
3602 8822
31Local storm report, Dec 17, 1:14 PM CST, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
114 PM CST MON DEC 17 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0102 PM HAIL 13 S CAMDEN 35.88N 88.10W
12/17/2012 E0.75 INCH BENTON TN TRAINED SPOTTER
&&
EVENT NUMBER OHX1200087
JLMSpecial weather statement, Dec 17, 1:16 PM CST, 1 hour 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
116 PM CST MON DEC 17 2012
TNZ006>008-026-172015-
CHEATHAM-MONTGOMERY-ROBERTSON-SUMNER-
116 PM CST MON DEC 17 2012
...SIGNIFICANT WEATHER ADVISORY FOR CHEATHAM...MONTGOMERY...ROBERTSON
AND SUMNER COUNTIES...
AT 115 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR CLARKSVILLE...MOVING EAST AT 30 MPH. THIS
THUNDERSTORM...ALONG WITH OTHER THUNDERSTORMS THAT ARE FORMING TO THE
EAST...WILL MOVE ACROSS THESE ABOVE MENTIONED COUNTIES.
PENNY SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS
STORM.
LAT...LON 3665 8621 3649 8622 3641 8672 3633 8737
3664 8743
31Special weather statement, Dec 17, 1:39 PM CST, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NASHVILLE TN 139 PM CST MON DEC 17 2012 TNZ022-024-025-056-057-059-172030- BENTON-DICKSON-HICKMAN-HUMPHREYS-PERRY-WILLIAMSON- 139 PM CST MON DEC 17 2012 ...SIGNIFICANT WEATHER ADVISORY FOR BENTON...DICKSON...HICKMAN... HUMPHREYS...PERRY AND WILLIAMSON COUNTIES... AT 138 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NORTH OF LINDEN...MOVING EAST AT 35 MPH. ANOTHER STRONG THUNDERSTORM WAS JUST SOUTH OF WAVERLY...MOVING EAST AT AROUND 35 MPH ALSO. THERE IS THE POTENTIAL FOR ADDITIONAL STRONG THUNDERSTORMS TO DEVELOP AND MOVE ACROSS THESE COUNTIES THROUGH 230 PM CST ALSO. PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THESE STORMS. LAT...LON 3610 8791 3624 8730 3587 8711 3566 8801 31
Special weather statement, Dec 17, 2:26 PM CST, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
226 PM CST MON DEC 17 2012
TNZ008-026>028-059-062-172130-
CHEATHAM-DAVIDSON-RUTHERFORD-SUMNER-WILLIAMSON-WILSON-
226 PM CST MON DEC 17 2012
...SIGNIFICANT WEATHER ADVISORY FOR CHEATHAM...DAVIDSON...
RUTHERFORD...SUMNER...WILLIAMSON AND WILSON COUNTIES...
AT 225 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR PEGRAM...OR JUST SOUTH OF ASHLAND CITY...
MOVING EAST AT 45 MPH. THERE IS THE POTENTIAL FOR ADDITIONAL STRONG
THUNDERSTORMS TO DEVELOP AND MOVE ACROSS THESE COUNTIES THROUGH 330
PM CST ALSO.
SMALL HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM.
LAT...LON 3642 8628 3632 8630 3609 8620 3588 8711
3612 8717 3616 8717 3618 8715 3621 8719
3624 8717 3625 8719 3627 8716 3629 8717
3631 8715 3632 8722 3634 8723 3635 8683
3638 8678
31Special weather statement, Dec 17, 2:33 PM CST, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
233 PM CST MON DEC 17 2012
TNZ009-010-029-172100-
CLAY-MACON-TROUSDALE-
233 PM CST MON DEC 17 2012
...SIGNIFICANT WEATHER ADVISORY FOR CLAY...MACON AND TROUSDALE
COUNTIES...
AT 232 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR LAFAYETTE...MOVING EAST AT 35 MPH. THERE IS
THE POTENTIAL FOR ADDITIONAL STRONG THUNDERSTORMS TO DEVELOP AND
MOVE ACROSS THESE COUNTIES THROUGH 300 PM CST ALSO.
SMALL HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM.
LAT...LON 3662 8567 3650 8584 3642 8590 3643 8598
3640 8598 3634 8626 3635 8628 3645 8626
3646 8623 3649 8624 3651 8621 3654 8623
3664 8620
31The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 17, 12:08 PM CST | Special Weather Statement | OHX | Robertson | 67 min |
| Dec 17, 12:13 PM CST | Special Weather Statement | OHX | Benton, Dickson, Houston, Stewart | 47 min |
| Dec 17, 12:21 PM CST | Severe Thunderstorm Warning | OHX | Benton, Houston, Stewart | 24 min |
| Dec 17, 12:22 PM CST | Severe Thunderstorm Warning | OHX | Benton, Houston, Stewart | 23 min |
| Dec 17, 1:06 PM CST | Special Weather Statement | OHX | Benton, Humphreys | 24 min |
| Dec 17, 1:16 PM CST | Special Weather Statement | OHX | Montgomery, Robertson, Sumner | 59 min |
| Dec 17, 1:39 PM CST | Special Weather Statement | OHX | Dickson, Hickman, Humphreys | 51 min |
| Dec 17, 2:26 PM CST | Special Weather Statement | OHX | Cheatham, Davidson, Wilson | 64 min |
| Dec 17, 2:33 PM CST | Special Weather Statement | OHX | Macon, Trousdale | 27 min |
| Dec 17, 3:04 PM CST | Special Weather Statement | OHX | Macon, Trousdale | 56 min |
| Dec 17, 3:12 PM CST | Special Weather Statement | OHX | Maury, Rutherford, Williamson | 63 min |
| Dec 17, 3:21 PM CST | Special Weather Statement | OHX | Giles, Lawrence, Wayne | 54 min |
| Dec 17, 3:34 PM CST | Special Weather Statement | OHX | Jackson, Smith, Wilson | 56 min |
| Dec 17, 3:41 PM CST | Severe Thunderstorm Warning | OHX | Bedford, Marshall, Rutherford | 34 min |
| Dec 17, 4:12 PM CST | Special Weather Statement | OHX | Coffee | 63 min |
| Dec 17, 4:28 PM CST | Special Weather Statement | OHX | Fentress | 32 min |
| Dec 17, 4:39 PM CST | Special Weather Statement | OHX | Giles | 66 min |
| Dec 17, 5:17 PM CST | Special Weather Statement | OHX | Van Buren | 28 min |
| Dec 17, 5:24 PM CST | Severe Thunderstorm Warning | OHX | Grundy, Van Buren, Warren | 20 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.